# SDR IPXA2019040544770

- Difficulty date: April 1, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 58,452 hours, 19,419 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: T/E Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SDREMERGENCY DECLARED - TE FLAP DOWN FLAP STUCK AT 25 DEGREES.PERFORMED MCDP TEST 64 SPD BRK/FLAP XDCR NO PROBLEM FOUND. FIM 22-03-810-801. LUBRICATED OUTBOARD TRAILING EDGE FLAP IAW AMM 12-21-04-603-001 ON REQUEST UPS AMC FOR PRECAUTION.  AMM FIM TASK 27-51-00 FIG 116A PERFORMED SATIS.  NO FAULT STORED ON FLAP/SLAT COMPUTER.
